Journal of the ACM (JACM)


Search Issue
enter search term and/or author name


Journal of the ACM (JACM), Volume 27 Issue 1, Jan. 1980

On the Generation of Binary Trees
Andrzej Proskurowski
Pages: 1-2
DOI: 10.1145/322169.322170

A Note on Enumerating Binary Trees
Marvin Solomon, Raphael A. Finkel
Pages: 3-5
DOI: 10.1145/322169.322171

An optimal routing algorithm for mesh-connected Parallel computers
David Nassimi, Sartaj Sahni
Pages: 6-29
DOI: 10.1145/322169.322172

Message Waiting Time in a Packet Switching System
Krzysztof Pawlikowski
Pages: 30-41
DOI: 10.1145/322169.322173

Polling in a Loop System
G. Boyd Swartz
Pages: 42-59
DOI: 10.1145/322169.322174

Synchronization Problems Solvable by Generalized PV Systems
Peter B. Henderson, Yechezkel Zalcstein
Pages: 60-71
DOI: 10.1145/322169.322175

Consistency in Hierarchical Database Systems
Abraham Silberschatz, Zvi Kedem
Pages: 72-80
DOI: 10.1145/322169.322176

External Hashing Schemes for Collections of Data Structures
Richard J. Lipton, Arnold L. Rosenberg, Andrew C. Yao
Pages: 81-95
DOI: 10.1145/322169.322177

Stack Machines and Classes of Nonnested Macro Languages
Joost Engelfriet, Erik Meineche Schmidt, Jan van Leeuwen
Pages: 96-117
DOI: 10.1145/322169.322178

A Polynomial Algorithm for the Two-Variable Integer Programming Problem
Ravindran Kannan
Pages: 118-122
DOI: 10.1145/322169.322179

Space-Time Trade-Offs in Structured Programming: An Improved Combinatorial Embedding Theorem
Richard A. DeMillo, Stanley C. Eisenstat, Richard J. Lipton
Pages: 123-127
DOI: 10.1145/322169.322180

A Scheme for the Automatic Inference of Variable Types
Marc A. Kaplan, Jeffrey D. Ullman
Pages: 128-145
DOI: 10.1145/322169.322181

Efficient Computation of Expressions with Common Subexpressions
Bhaskaram Prabhala, Ravi Sethi
Pages: 146-163
DOI: 10.1145/322169.322182

Continuation-Based Program Transformation Strategies
Mitchell Wand
Pages: 164-180
DOI: 10.1145/322169.322183

The Number of Fanout-Free Functions with Various Gates
Edward A. Bender
Pages: 181-190
DOI: 10.1145/322169.322184

Verification Decidability of Presburger Array Programs
Norihisa Suzuki, David Jefferson
Pages: 191-205
DOI: 10.1145/322169.322185